# SDR CNMA20090011

- Difficulty date: June 23, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N639AX
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 62,567 hours, 20,703 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 345 IS CORRODED ON UPPER FLANGE BETWEEN BL 0 AND LBL 24.75.  REMOVED THE DAMAGED PART OF THE FLOORBEAM UPPER CHORD.  
ASSEMBLED AND INSTALLED THE REPAIR PARTS IAW SRM 53-00-51 FIG 201 DETAIL I.
